Alert archive / Ohio / Special Weather Statements in 2016

Special Weather Statement, NWS Charleston, WV

March 28, 2016Perry County, Ohio

NWS Charleston, WV issued this special weather statement at Mar 28, 2016, 1:13 AM EDT for Perry County, Ohio. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2016, 1:13 AM EDT (05:13 UTC)
Expired
Mar 28, 2016, 1:45 AM EDT
In force
32 min
Issued by
NWS Charleston, WV

County Perry County, OH

The radar

The Cincinnati radar (KILN), 142 km from the middle of the area, began a volume at 05:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 564 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
564 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1161 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

937 
WWUS81 KRLX 280513
SPSRLX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
113 AM EDT MON MAR 28 2016

OHZ066-280545-
PERRY-
113 AM EDT MON MAR 28 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PERRY COUNTY...

AT 113 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BREMEN TO LOGAN TO NEAR HOCKING HILLS STATE PARK...
AND MOVING NORTHEAST AT 55 MPH.

WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NEW LEXINGTON...SOMERSET...SHAWNEE...PERRY STATE FOREST...CROOKSVILLE...
JUNCTION CITY...NEW STRAITSVILLE...CORNING...HEMLOCK AND RENDVILLE.

LAT...LON 3982 8217 3981 8208 3973 8208 3972 8202
      3962 8203 3956 8218 3956 8226 3959 8226
      3960 8238 3974 8236 3974 8240 3977 8240
      3991 8218 3991 8216
TIME...MOT...LOC 0513Z 233DEG 47KT 3970 8238 3955 8239 3936 8254 
$$

KISTNER

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Mar 27, 9:39 PM EDT, 3 hours 34 minutes earlier.

Area forecast discussion, Mar 27, 9:39 PM EDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
939 PM EDT SUN MAR 27 2016

.SYNOPSIS...
COLD FRONT EARLY MONDAY MORNING. LOW LEVEL MOISTURE LINGERS IN
COOLER TEMPERATURES INTO MONDAY NIGHT. HIGH PRESSURE TUESDAY. WARMER
WEDNESDAY. LOW PRESSURE/FRONT THURSDAY. COOLER AIR AGAIN OVER WEEKEND.

&&

.NEAR TERM /THROUGH MONDAY/...
POSSIBILITY OF SOME STRONG STORMS THIS EVENING...PARTICULARLY
ACROSS WESTERN ZONES...AS LINE OF STORMS IN NW OHIO...INDIANA AND
WESTERN KY CONTINUES TO RACE EASTWARDS...AS A COLD FRONT
ASSOCIATED WITH A DEEPENING LOW PRESSURE SYSTEM...CURRENTLY MOVING
NORTHEAST TOWARDS THE GREAT LAKES...AND A NEGATIVELY TILTED UPPER
SHORTWAVE TROUGH PUSHES EAST INTO THE MID MISSISSIPPI VALLEY
REGION. MAIN THREAT WILL BE STRONG WINDS...WITH STRENGTHENING
SHEAR OF 60+KTS OUT AHEAD OF FRONT. THERE IS SOME EVIDENCE OF
WEAKENING OF STORMS ACROSS THE NORTHERN HALF OF THE LINE...AS
SOUTHERN STORMS STRENGTHEN...AND IT IS STILL YET TO BE SEEN HOW IT
WILL ALL PLAY OUT...BUT THERE IS A RISK FOR STRONG WINDS TONIGHT
WITH ANY CONVECTION...MAINLY ACROSS OUR WEST.

PREVIOUS DISCUSSION FOLLOWS... WITH MORNING UPDATE HAD PUT IN
SOME ISOLATED SHOWERS AS A PSEUDO WARM FRONT LIFTS ACROSS
CWA...HOWEVER RADAR ECHOS HAVE LARGELY DRIED UP SO TOOK THAT
MENTION BACK OUT. HRRR STILL TRIES TO KICK OFF A SHOWER OR
TWO...BUT WITH THICK CIRRUS NOW IN PLACE...DO NOT SEE US BEING
ABLE TO POP ANYTHING MORE THAN SOME CU.

HAVE CLOUDS CONTINUING TO INCREASE AND LOWER INTO THIS EVENING...AS
A SOUTHERN STREAM SYSTEM STARTS MAKING ITS WAY UP THE ATLANTIC
COAST. STILL THINKING WE COULD GET SOME ISOLATED TO SCATTERED
SHOWERS ACROSS THE EASTERN SLOPES LATER THIS AFTERNOON OR
EVENING...SO LEFT SOME LOW POPS THERE. OTHERWISE...ATTENTION TURNS
TO NORTHERN STREAM LOW PRESSURE SYSTEM WHICH WILL LIFT THROUGH THE
GREAT LAKES TONIGHT. THIS WILL DRIVE A COLD FRONT THROUGH THE CWA
LATE TONIGHT/EARLY MONDAY. HAVE 80-100 POPS ALONG AND AHEAD OF
THE FRONT AS IT CROSSES. MUCH LIKE THE LAST DECENT COLD FRONT WE
HAD PASS...PWATS DRY UP SOME AS THE SYSTEM MOVES EAST...SO HAVE
HIGHEST QPF ACROSS SE OHIO -- GENERALLY 0.5 INCH...TAPERING DOWN
TO ONLY AROUND 0.25 INCH ACROSS THE MOUNTAINS.

ANY INSTABILITY OF NOTE REMAINS LARGELY TO OUR WEST UNTIL SOME
200-400J/KG CAPE SLIDES THROUGH RIGHT AHEAD OF THE FRONT...AND BY
THAT TIME WE ARE GETTING INTO THE DIURNAL MINIMUM FOR CONVECTION.
HAVE ISOLATED TO SCATTERED THUNDER IN THE OHIO RIVER VALLEY
EASTWARD TO AROUND THE I-79 CORRIDOR BEFORE FADING OUT.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
850 MB THERMAL TROF PASSES AROUND 12Z TUESDAY...12Z NAM AND ECMWF
ABOUT 1 TO 2C COLDER THAN THE 12Z GFS.  LOWERED MIN TEMP AOA 4000
THSD A DEGREE OR TWO...TRENDING COLDER THAN GFS.

OVERNIGHT MONDAY NIGHT...THINNING MOISTURE UNDER THE SUBSIDENCE
INVERSION AOB 5 THSD FT...SO CLOUD COVER TOUGH...WITH HOLES OPENING
UP.  STILL HAVE THE LOWERING POPS OVER OUR CENTRAL MOUNTAINS FOR
SPOTTY LIGHT RAIN SHOWER...MAYBE A SPOTTY LIGHT SNOW SHOWER UP HIGH.

STILL THOUGHT ENOUGH CLEARING IN NE KENTUCKY MONDAY NIGHT FOR
POSSIBLE MIN TEMP NEAR FREEZING FOR DAWN TUESDAY. WILL INSERT IN OUR
HAZARDOUS WEATHER OUTLOOK FOR KY SINCE THAT IS WHERE OUR SPRING
FREEZE PROGRAM AS ALREADY STARTED. WITH MARGINAL TEMPERATURES AND
CLOUD CONCERNS FOR AT LEAST PART OF THE NIGHT...DID NOT POST A
FREEZE WATCH.

WITH HIGH PRESSURE OVER OUR VICINITY AT START OF TUESDAY
NIGHT...THOUGHT NOCTURNAL INVERSION MAY FORM IN VALLEYS BEFORE THE
THE LOW LEVEL FLOW FROM THE SOUTHEAST INCREASES 06Z TO 12Z
WEDNESDAY.  SO LOWERED MIN TEMPS IN THE SHELTERED VALLEYS.

ANOTHER NICE MARCH DAY FOR WEDNESDAY...FOR THIS WARM MARCH OF 2016.
A LARGE DIURNAL TEMP SPREAD WITH 850 TEMPS WARMING TO 14C IN SRN
LOWLANDS BY LATE AFTERNOON.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
MODELS SUGGEST THAT A SFC HIGH PRESSURE MOVE OFF THE  ATLANTIC COAST
ALLOWING A WARM FRONT TO LIFT NORTH EARLY THURSDAY. THIS WARM FRONT
COULD BRING SOME RAIN EARLY THURSDAY...BUT THE AREA WILL REMAIN IN
THE WARM SECTOR OF A SFC LOW PRESSURE WITH POSSIBLE CONVECTION AHEAD
OF THE COLD FRONT THROUGH LATE THURSDAY. THEREFORE...KEPT LIKELY
POPS FOR THURSDAY. MODELS SHOW LOW SFC CAPE AND HIGH DEEP LAYERED
SHEAR ENVIRONMENT WITH PRECIPITABLE WATER UP TO 1.25 INCHES. THESE
PARAMETER COULD ALLOW THUNDERSTORMS TO DEVELOP DURING THE AFTERNOON
HOURS. THEREFORE...KEPT THUNDER UNDER LIKELY POPS FOR THURSDAY.

BY 12Z FRIDAY...THE FRONT WILL BE JUST EAST OF THE
APPALACHIANS...BUT A SECONDARY FRONT WILL REINFORCE THE COLD AIR.
THE AREA REMAINS UNDER NORTHWEST FLOW THROUGH THE WEEKEND. ANOTHER
BUT FASTER SYSTEM CROSS THE GREAT LAKES SATURDAY.

USED THE WPC GUIDANCE FOR TEMPERATURES THROUGH THE PERIOD.

&&

.AVIATION /02Z MONDAY THROUGH FRIDAY/...
VFR THROUGH 06Z...EXCEPT MAYBE SOME MVFR CLOUDS ALONG EASTERN
SLOPES...AFFECTING SITES SUCH AS KBKW. WIDESPREAD MVFR CIGS WILL
GRADUALLY DEVELOP ACROSS THE AREA AFTER 06Z AS A COLD
FRONT...ALONG WITH SCT SHRA AND TSRA SPREAD FROM WEST TO EAST
ACROSS THE REGION. IN ADDITION...GUSTY WESTERLY WINDS WILL DEVELOP
AS THE FRONT SWEEPS THROUGH THE REGION...PARTICULARLY AFTER
06-09Z...WITH OCCASIONAL GUSTS IN THE LOWER 20 KTS.

PRECIPITATION WILL GRADUALLY TAPER OFF FROM WEST TO EAST AFTER
12Z...ALTHOUGH WIDESPREAD MVFR AND LOCAL IFR CIGS WILL CONTINUE TO
LINGER THROUGH AT LEAST 18-20Z...WHEN SOME GRADUAL IMPROVEMENT TO
LOW VFR WILL TAKE PLACE FROM WEST TO EAST. MOUNTAINS MAY NOT SEE
IMPROVEMENT TO VFR DURING THE PERIOD.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z TUESDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING OF PRECIPITATION AND ASSOCIATED MVFR
CONDITIONS MAY VARY FROM FORECAST. MORE WIDESPREAD IFR MAY OCCUR
ON MONDAY BEHIND THE FRONT THAN CURRENTLY FORECAST.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                            MON 03/28/16
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EDT 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
CRW CONSISTENCY  H    H    H    H    H    H    H    M    M    M    M    M
HTS CONSISTENCY  H    H    H    H    H    H    M    M    M    M    M    M
BKW CONSISTENCY  M    M    M    M    M    M    M    M    M    M    M    M
EKN CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    M
PKB CONSISTENCY  H    H    H    H    H    H    M    M    M    M    M    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    M    M    M    M

AFTER 00Z TUESDAY...
IFR POSSIBLE IN STRATUS TUESDAY MORNING.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...MZ/MPK
NEAR TERM...MZ/SL
SHORT TERM...KTB
LONG TERM...ARJ
AVIATION...SL
Hazardous weather outlook, Mar 27, 3:00 PM EDT, 10 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
300 PM EDT SUN MAR 27 2016

KYZ101>103-105-281900-
GREENUP-CARTER-BOYD-LAWRENCE KY-
300 PM EDT SUN MAR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE OVERNIGHT TONIGHT.
DAMAGING WINDS WOULD BE THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

DAWN TEMPERATURES ON TUESDAY...AND AGAIN EARLY WEDNESDAY...
MAY BE NEAR FREEZING IN OUTLYING AREAS AWAY FROM RIVERS.

IF THIS POTENTIAL INCREASES...A FREEZE WATCH OR WARNING MAY
BE POSTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-075-076-083>087-WVZ005>009-281900-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-
LAWRENCE OH-WAYNE-CABELL-MASON-JACKSON WV-WOOD-
300 PM EDT SUN MAR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...AND PORTIONS
OF CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND WESTERN WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

AN ISOLATED SEVERE THUNDERSTORM IS POSSIBLE OVERNIGHT TONIGHT.
DAMAGING WINDS WOULD BE THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ003-004-WVZ010-011-013>020-024>040-046-047-281900-
DICKENSON-BUCHANAN-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-
LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
300 PM EDT SUN MAR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...AND
PORTIONS OF CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND
SOUTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Mar 27, 11:59 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1159 PM EDT SUN MAR 27 2016

OHZ075-084>086-WVZ007-008-280445-
VINTON-ATHENS-GALLIA-MEIGS-MASON-JACKSON-
1159 PM EDT SUN MAR 27 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN GALLIA...
SOUTHEASTERN VINTON...MEIGS...ATHENS...NORTHWESTERN JACKSON AND
NORTHWESTERN MASON COUNTIES...

AT 1158 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES EAST OF WELLSTON TO 7 MILES WEST OF RUTLAND TO
POINT PLEASANT...AND MOVING NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
ATHENS...POINT PLEASANT...GALLIPOLIS...POMEROY...GLOUSTER...ALBANY...
RACINE...COOLVILLE...RUTLAND...FORKED RUN STATE PARK...RAVENSWOOD...NEW
HAVEN...MASON...TUPPERS PLAINS...MIDDLEPORT...CHESTER...CHAUNCEY...
SYRACUSE...HARTFORD CITY AND JACKSONVILLE.

LAT...LON 3946 8205 3945 8185 3932 8185 3930 8182
      3927 8182 3927 8172 3921 8173 3918 8176
      3915 8174 3910 8175 3904 8162 3877 8209
      3905 8243 3914 8242 3914 8248 3953 8205
TIME...MOT...LOC 0358Z 227DEG 36KT 3911 8239 3901 8226 3887 8210

KISTNER
Special weather statement, Mar 28, 12:35 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1235 AM EDT MON MAR 28 2016

OHZ067-075-076-WVZ009-010-280515-
MORGAN-WASHINGTON-ATHENS-PLEASANTS-WOOD-
1235 AM EDT MON MAR 28 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WASHINGTON...
NORTHWESTERN PLEASANTS AND WOOD COUNTIES...

AT 1235 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF COOLVILLE TO NEAR WASHINGTON TO 6
MILES NORTHEAST OF FORKED RUN STATE PARK...AND MOVING NORTHEAST AT 45
MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PARKERSBURG...MARIETTA...BELPRE...ST. MARYS...BEVERLY...VIENNA...
WILLIAMSTOWN...BELMONT...MINERALWELLS...BOAZ...WASHINGTON...LUBECK...
NEWPORT...NORTH HILLS...LOWELL...MACKSBURG...LOWER SALEM...DAVISVILLE...
BARTLETT AND BLENNERHASSETT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 77 IN WEST VIRGINIA BETWEEN MILE MARKERS 167 AND 186.
 INTERSTATE 77 IN OHIO BETWEEN MILE MARKERS 1 AND 17.
 ROUTE 50 IN WEST VIRGINIA BETWEEN MILE MARKERS 1 AND 15.

LAT...LON 3959 8159 3958 8148 3964 8147 3965 8145
      3963 8145 3963 8142 3960 8139 3959 8128
      3961 8128 3961 8127 3958 8126 3958 8117
      3945 8112 3906 8167 3908 8170 3938 8187
      3966 8162 3966 8159
TIME...MOT...LOC 0435Z 221DEG 41KT 3932 8184 3928 8173 3915 8169

KISTNER
Special weather statement, Mar 28, 1:13 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
113 AM EDT MON MAR 28 2016

OHZ066-280545-
PERRY-
113 AM EDT MON MAR 28 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PERRY COUNTY...

AT 113 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR BREMEN TO LOGAN TO NEAR HOCKING HILLS STATE PARK...
AND MOVING NORTHEAST AT 55 MPH.

WINDS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NEW LEXINGTON...SOMERSET...SHAWNEE...PERRY STATE FOREST...CROOKSVILLE...
JUNCTION CITY...NEW STRAITSVILLE...CORNING...HEMLOCK AND RENDVILLE.

LAT...LON 3982 8217 3981 8208 3973 8208 3972 8202
      3962 8203 3956 8218 3956 8226 3959 8226
      3960 8238 3974 8236 3974 8240 3977 8240
      3991 8218 3991 8216
TIME...MOT...LOC 0513Z 233DEG 47KT 3970 8238 3955 8239 3936 8254

KISTNER

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 12:14 AM EDTSevere Thunderstorm WarningRLXJackson, Mason31 min
Mar 28, 12:35 AM EDTSpecial Weather StatementRLXWood40 min
Mar 27, 11:59 PM EDTSpecial Weather StatementRLXAthens, Meigs46 min

Nearby

Special Weather Statements in Ohio, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.